Sheffer stroke BG-algebras

International Journal of Maps in Mathematics - IJMM

View Publication Info
Field Value
Title Sheffer stroke BG-algebras
Creator Oner, Tahsin
Kalkan, Tugce
Kircali Gursoy, Necla
Description In this paper, Sheffer stroke BG-algebra is defined and its features are investigated. It is indicated that the axioms of a Sheffer stroke BG-algebra are independent. It is stated the connection between a Sheffer stroke BG-algebra and a BG-algebra by defining a unary operation on a Sheffer stroke BG-algebra. After describing a subalgebra and a normal subset of a Sheffer stroke BG-algebra, the relationship of this structures is shown.
Publisher Bayram Şahin
Date 2021-01-03
Type info:eu-repo/semantics/article
Format application/pdf
Source International Journal of Maps in Mathematics - IJMM; Vol 4 No 1 (2021): International Journal of Maps in Mathematics; 27-39
Language eng
Rights Copyright (c) 2021 International Journal of Maps in Mathematics - IJMM

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library